... back experienced palpitations and excessive peeing (10 times anight).. the dr says it nots related to vit d but ive come off them 3 mnths ago and the palps which were every day 10+ a day have started to subside to 1 or 2 a day , the same witht the peein, nothing else has changed... has anyone else expercicne this... cheers
I saw my gp today, when I said dr said it wasn't the vid d supps I meant the endocrinologist (just to clarify) the gp said there are reports of people having toxicity effects after 6 months and that's why they try to keep supplements to a 3 month course, also excessive vit d is very dangerous but that wasn't a problem for me as my levels never rose above 30 even when put on 40000 units for a short period...
the supps I was on were called fultium 800 ius I don't know if this makes difference, since posting this I have read online of people experiencing symptoms but am keen to meet someone first hand ..thank u to both those who have replied are u both talking from first hand experience?
as I say its the only med to change , I had 10-40 palpitatiuons for 6 months and after coming off the fultium am peeing nearly normally and the palps are down to 2 a day max.. it seems strange if not but as I say am keen to meet anyone sim ilar... many thx
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2009 • 15 answers
Posted 9 Oct 2013 • 1 answer
Posted 3 Nov 2014 • 2 answers
Vitamin D Deficiency - I had low levels of the vitamin D, 25 hydroxy, 9ng/mL in D3 and D, D2 was at?
Posted 10 Jun 2016 • 0 answers
Vitamin D Insufficiency - I've been prescribed pro d3 20000u two caps weekly as directed by my gp is
Posted 15 Aug 2016 • 0 answers